# SDR COEA2012051801816

- Difficulty date: May 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 28,257 hours, 28,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571202200
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  FOUND GOUGES AND MINOR CORROSION ON FUSELAGE SKIN AT ADF ANTENNA LOCATION.  REMOVE EXISTING DOUBLER PERFORM EDDY CURRENT INSP, RESTORE AND INSTALL NEW STRUCTURE AT NET NR 6 (FS 680.27).  SRM REPAIR FUSELAGE SKIN CROWN PANEL UNDER ADF ANTENNA DOUBLE BETWEEN FR 28C & 28D, BETWEEN STR 1R & 1L.
